# SDR 97ZZZX3142

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LEFT MAIN AILERON CABLES AT LEFT WING ROOT FORWARD PULLEY ARE CORRODED.  REMOVED AND REPLACED BOTH WING ROOT MAIN AILERON CABLES (LEFT), TENSIONED AND SAFETIED IAW BAE MM.  GENERATED W/C FOR FUNCTIONAL TEST.
